hrcak mascot   Srce   HID

Izvorni znanstveni članak

Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space

Zofia Lewandowska

Puni tekst: engleski, pdf (363 KB) str. 329-340 preuzimanja: 287* citiraj
APA 6th Edition
Lewandowska, Z. (2003). Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space. Glasnik matematički, 38 (2), 329-340. Preuzeto s https://hrcak.srce.hr/1325
MLA 8th Edition
Lewandowska, Zofia. "Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space." Glasnik matematički, vol. 38, br. 2, 2003, str. 329-340. https://hrcak.srce.hr/1325. Citirano 17.10.2021.
Chicago 17th Edition
Lewandowska, Zofia. "Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space." Glasnik matematički 38, br. 2 (2003): 329-340. https://hrcak.srce.hr/1325
Harvard
Lewandowska, Z. (2003). 'Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space', Glasnik matematički, 38(2), str. 329-340. Preuzeto s: https://hrcak.srce.hr/1325 (Datum pristupa: 17.10.2021.)
Vancouver
Lewandowska Z. Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space. Glasnik matematički [Internet]. 2003 [pristupljeno 17.10.2021.];38(2):329-340. Dostupno na: https://hrcak.srce.hr/1325
IEEE
Z. Lewandowska, "Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space", Glasnik matematički, vol.38, br. 2, str. 329-340, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1325. [Citirano: 17.10.2021.]

Sažetak
In this paper we will prove Banach-Steinhaus theorems for some families of bounded linear operators from a normed space into a generalized 2-normed space.

Ključne riječi
2-normed space; Banach-Steinhaus theorems; 2-norm in the space of linear operators

Hrčak ID: 1325

URI
https://hrcak.srce.hr/1325

Posjeta: 499 *